Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe stomach pain, nausea and rashes on the back

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 6436 Questions

default
Posted on Tue, 4 Apr 2017 in Hypertension and Heart Disease
Question: I have experienced pain, like a vice grip clamping on to my stomach, occurring with a severe sense of nausea blood pressure is 127 over 69, pulse 97. My temperature is 98.4, and I have rash from my lower back and stomach to my neck. The rash may be a separate issue; but the sensation of something painfully squeezing my stomach followed by uncontrollable vomiting has occurred three times in the month or so, and I don't think that it can be the flu. I also have burping and bloating happing with this, but no bowel symptoms.
doctor
Answered by Dr. Ilir Sharka 20 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I passed carefully through your question and would explain that it is important differentiate between different causes that may lead to your symptomatology:

- a viral or bacterial infection in the gastro-esophageal tract, which could lead to a skin allergic reaction. This would make the connection between the gastro-intestinal symptoms and the skin rash.
- hiatal hernia, which is not related to the skin rash
- an allergic reaction or a food allergy.

Coming to this point, I would recommend consulting with your doctor and performing some tests:

- a chest X ray study
- complete blood count, PCR, ESR for inflammation
- blood electrolytes
- liver and kidney function tests.

A fibrogastroscopy is necessary to exclude a possible gastritis or hiatal hernia.

If all the above tests result normal, I would recommend performing some allergy tests.

You should discuss with your doctor on the above issues.

Hope to have been helpful!

Kind regards,

Dr. Iliri

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests

Recent questions on  Skin rash

doctor1 MD

My problem is tha t I always seem to develope a rash between my legs after an intense workout or after spending a few hours doing yard work. I know I have sensitive skin, and the powders and sprays that I use don t seem to help......any advice would be welcomed.

doctor1 MD

Both of my ankles have been slightly swollen (for years), and at times they begin to have a pinkish to red look only on the lower part of my legs...(right leg worse). Now the redness last couple of days evolved into a darker red like spots (as if a rash, but the skin is a bit rougher, and I was told it was stasis dermatology. My question now is that my cheeks on my face also from time to time become quite reddish (when i m more emotional, or have had even only l glass of wine, wake up after sleeping under warm covers....sometimes one ear is completely red. Are these two situations related or separate?

doctor1 MD

Good evening, I had a recent bout of what my GP described as gastro virus. Symptoms were bloating , severe cramping with constant burping and flatulence . No vomiting or diarrhoea. I had feverish feelings but no high temp. This lasted for 4 days and is thankfully almost gone. The day I went to my GP (4th day) I was developing a rash on my face and forehead . I thought it might be the stress of the previous days and nights. My GP didnt have an opinion. This has gotten somewhat worse. It is not itchy but has a burning sensation and very noticeboard. I was wondering if this might be an after effect of my stomach ailment or something else. I have been applying a mild moisturiser with no effect as yet. Thank you for any advice.

doctor1 MD

Hi! I am a 44 year old woman who was diagnosed with Mono approx 1 mo ago. initially I was feeling malaise, exhaustion and my throat swelled up w soreness and I lost my voice. I was diagnosed with Strep, tx with Amoxicillan and then 6 days on the antibiotic I started getting random welts on my body, very itchy and pins and needles type feeling on the palms of my hands and soles of my feet. I then broke out in a rash. So I took myself off the Amox. thinking I may be ahving an allergic reaction and took Benadryl. Being I was away I came home 9 days after tat still feeling malaise. rash not so bad but the itchy palms and feet were still there. My throat swelled up again and I went bk to the MD. he then drew titers for Scarlet fever and Mono. I was then diagnosed with Mono! I was told fluids, bedrest and Zyrtec D as well as Advil for pain. I am starting to feel like myself however, the itcy and pins and needles feeling in both palms of my hands and feet have reappeared. I tend to still get random welts that don t hurt or itch, they just appear like blotches and disappear after some time. I am concerned that these symptoms are not a part of this diagnosis. What else could it be? Thanks...Maria

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?